Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1987, Volume 41, Issue 3, Pages 303–312 (Mi mz4845)  

This article is cited in 2 scientific papers (total in 2 papers)

Hereditary rings

A. A. Tuganbaev


Full text: PDF file (923 kB)

English version:
Mathematical Notes, 1987, 41:3, 173–177

Bibliographic databases:

UDC: 512.55
Received: 17.10.1985

Citation: A. A. Tuganbaev, “Hereditary rings”, Mat. Zametki, 41:3 (1987), 303–312; Math. Notes, 41:3 (1987), 173–177

Citation in format AMSBIB
\Bibitem{Tug87}
\by A.~A.~Tuganbaev
\paper Hereditary rings
\jour Mat. Zametki
\yr 1987
\vol 41
\issue 3
\pages 303--312
\mathnet{http://mi.mathnet.ru/mz4845}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=893357}
\zmath{https://zbmath.org/?q=an:0626.16007|0618.16020}
\transl
\jour Math. Notes
\yr 1987
\vol 41
\issue 3
\pages 173--177
\crossref{https://doi.org/10.1007/BF01158243}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987L342500003}


Linking options:
  • http://mi.mathnet.ru/eng/mz4845
  • http://mi.mathnet.ru/eng/mz/v41/i3/p303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tuganbaev, “Rings of elementary divisors and distributive rings”, Russian Math. Surveys, 46:6 (1991), 230–232  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Tuganbaev, “The endomorphism ring of a distributive modul”, Russian Math. Surveys, 50:1 (1995), 218–219  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:222
    Full text:73
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021